MathSciNet Relay Station
MathSciNet bibliographic data
MR515647 57Q30
Luukkainen, J.; Väisälä, J. Elements of Lipschitz topology. Ann. Acad. Sci. Fenn. Ser. A I Math. 3 (1977), no. 1, 85–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement